Alert archive / Louisiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 95, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Dec 23, 2014, 11:32 AM CST for Cameron Parish, Louisiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 23, 2014, 11:32 AM CST (17:32 UTC)
- Expired
- Dec 23, 2014, 12:08 PM CST
- In force
- 36 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
County Cameron Parish, LA
The radar
The Lake Charles radar (KLCH), 28 km from the middle of the area, began a volume at 17:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 23, 9:30 AM CST | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 5.5 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1168 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
915 WUUS54 KLCH 231732 SVRLCH LAC023-231830- /O.NEW.KLCH.SV.W.0095.141223T1732Z-141223T1830Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 1132 AM CST TUE DEC 23 2014 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN CAMERON PARISH IN SOUTHWEST LOUISIANA... THIS INCLUDES LACASSINE NATIONAL WILDLIFE REFUGE... * UNTIL 1230 PM CST * AT 1131 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...20 MILES SOUTHWEST OF LACASSINE NATIONAL WILDLIFE REFUGE...MOVING NORTHEAST AT 45 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GIBBSTOWN AND LOWRY PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS... AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST TUESDAY EVENING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS. && PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT 337-477-5285 EXTENSION 1. LAT...LON 3004 9303 3004 9274 2975 9308 2978 9326 TIME...MOT...LOC 1731Z 221DEG 37KT 2984 9309 $$ K.KUYPER
1 follow-up statement
299 WWUS54 KLCH 231808 SVSLCH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1208 PM CST TUE DEC 23 2014 LAC023-231818- /O.CAN.KLCH.SV.W.0095.000000T0000Z-141223T1830Z/ CAMERON LA- 1208 PM CST TUE DEC 23 2014 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CAMERON PARISH IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST TUESDAY EVENING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS. LAT...LON 3004 9303 3004 9274 2975 9308 2978 9326 TIME...MOT...LOC 1808Z 221DEG 37KT 3012 9279 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 23, 10:22 AM CST, 1 hour 10 minutes earlier.
Area forecast discussion, Dec 23, 10:22 AM CST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1022 AM CST TUE DEC 23 2014
.UPDATE...
BUSY MORNING UNDERWAY WITH MULTIPLE WEATHER MODES OCCURRING AHEAD
OF A COLD FRONT. FIRST...HAVE UPDATED GRIDS AND PRODUCTS FOR
TORNADO WATCH 560...IN EFFECT FOR ALL BUT A FEW INTERIOR SE TX
ZONES THROUGH 6 PM. SEVERAL BANDS OF SHOWERS AND TSTMS HAVE
DEVELOPED AND RAPIDLY STRENGTHENED TO SVR LVLS THIS MORNING AHEAD
OF THE FRONT. EXPECT THE SVR THREAT TO END WITH THE PASSAGE OF THE
FRONT AND THAT MEANS MOST OF SE TX SHOULD BE OUT OF THE SVR
POTENTIAL BY MIDDAY. SECONDLY...AREAS OF FOG PERSIST ACRS THE AREA
DESPITE THE NUMEROUS SHOWERS AND TSTMS. HOWEVER...MOST LOCATIONS
HAVE SEEN IMPROVING VSBYS SO LET THE DENSE FOG ADVISORY OVER LAND
AREAS EXPIRE. A FEW LOCALIZED POCKETS OF DENSE FOG WILL STILL BE
POSSIBLE UNTIL THE FRONTAL PASSAGE. 24
&&
.PREV DISCUSSION... /ISSUED 552 AM CST TUE DEC 23 2014/
AVIATION...UPPER LEVEL INSTABILITY IS COMBINING WITH TRAPPED LOW
LEVEL MOISTURE TO PRODUCE CONDITIONS RANGING FROM VLIFR TO VCTS
WHICH IS CURRENTLY AFFECTING LFT AND ARA TERMINALS BUT WILL SPREAD
TO THE REMAINING TERMINALS THIS MORNING AS A COLD FRONT APPROACHES
SLOWLY OUT OF THE NORTHWEST. MVFR WITH VCTS THIS AFTERNOON EXCEPT
IFR CONTINUING AROUND BPT AND LCH.
WINDS SHIFT TO NWLY AND GUSTY AS THE FRONT MOVES THROUGH THIS
EVENING. BPT SHOULD SEE VFR BY EARLY EVENING...THE REMAINING
TERMINALS WILL TAKE CONSIDERABLY LONGER DUE TO THE SLOW MOVEMENT
OF THE TRAILING H7 TROF WITH VFR AFTER MIDNIGHT.
SWEENEY
PREV DISCUSSION... /ISSUED 446 AM CST TUE DEC 23 2014/
DISCUSSION...
EXTENDING THE DENSE FOG ADVISORY UNTIL 10 AM FOR THE ENTIRE REGION
EXCEPT ST MARY AND LOWER ST MARTIN PARISHES. AS THE FRONT MOVES
INTO OUR EAST TEXAS REGION THIS MORNING...MAY BE DROPPING THE DENSE FOG
ADVISORY EARLIER IN THAT AREA.
PREV DISCUSSION... /ISSUED 331 AM CST TUE DEC 23 2014/
DISCUSSION...
QUITE AN INTERESTING FORECAST GOING OUT THIS EARLY AM. DENSE FOG
IN PARTS OF SE TX AND WESTERN LA...EXTENDING OVER THE COASTAL
WATERS. AT THE SAME TIME...A LINE OF SHOWERS AND THUNDERSTORMS HAS
BEEN INTENSIFYING FROM NEAR THE COAST OF VERMILION
PARISH...EXTENDING NORTHEAST ACROSS PARTS OF IBERIA AND ST MARY
PARISHES.
EXPECTING THE DENSE FOG TO DISSIPATE THIS MORNING...AND SHOWER AND
THUNDERSTORM ACTIVITY TO INCREASE IN COVERAGE THROUGH THE
MORNING...WITH WIDESPREAD COVERAGE THIS AFTERNOON...ESPECIALLY IN
SOUTH CENTRAL LA. SPC HAS SOUTHERN AND CENTRAL LA IN A SLIGHT RISK
FOR SEVERE STORMS TODAY...BUT THE BIG QUESTION IS WILL WE HAVE THE
INSTABILITY IN PLACE FOR THIS TO HAPPEN. AT THIS POINT...IT STILL
LOOKS LIKE AREAS FROM SOUTH CENTRAL LOUISIANA EASTWARD WILL HAVE THE BEST
CHANCES...WHILE THE THREAT WILL BE LOWER IN CENLA...SW LA...AND SE
TX DUE TO LIMITED INSTABILITY.
RAIN WILL BE ENDING THIS EVENING ACROSS THE REGION...AND A COOLER
AND DRIER PATTERN IS SET UP THROUGH CHRISTMAS. IN FACT...COULD SEE
SOME FREEZING TEMPERATURES IN PARTS OF EAST TEXAS AND CENTRAL
LOUISIANA CHRISTMAS MORNING.
BY THIS WEEKEND...RAIN RE-ENTERS THE FORECAST. THERE IS STILL A
LARGE SPREAD OF MODEL GUIDANCE ON THE TIMING...COVERAGE...AND RAIN
TOTALS FOR THIS EVENT...SO GOING WITH A CONSENSUS BLEND AT THIS TIME.
MARINE...
DENSE FOG THIS MORNING WILL GIVE WAY AS A COLD FRONT MOVES ACROSS
THE COASTAL WATERS THIS AFTERNOON AND EVENING. BEHIND THE
FRONT...WINDS WILL GET RATHER STRONG...SO WILL BE ISSUING SMALL
CRAFT ADVISORIES...STARTING IN THE WESTERN REGION THIS
AFTERNOON...AND EXTENDING EASTWARD THIS EVENING. WINDS AND SEAS
SHOULD FALL BELOW CRITERIA BY WEDNESDAY EVENING.
SOMETHING ELSE TO MONITOR WILL BE WATER LEVELS. COULD SEE LOW
WATER ADVISORIES ISSUED FOR WEDNESDAY IF THE CURRENT WIND FORECAST
HOLDS TRUE. THIS COULD IMPACT MARINE SHIPPING OPERATIONS IN THE
SABINE-NECHES AND CALCASIEU WATERWAYS. WILL BE REVISITING THIS
SCENARIO WITH THIS AFTERNOONS FORECAST PACKAGE.
15
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 67 43 54 34 / 100 30 10 10
KBPT 67 42 55 35 / 90 20 10 0
KAEX 65 41 52 32 / 90 40 10 10
KLFT 71 46 55 35 / 100 30 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST WEDNESDAY FOR WATERS FROM
INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-WATERS
FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-WATERS
FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM CST WEDNESDAY
FOR COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA OUT 20 NM.
SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST
WEDNESDAY FOR COASTAL WATERS FROM INTRACOASTAL CITY TO
CAMERON LA OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 6 AM CST WEDNESDAY FOR COASTAL WATERS
FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM.
&&Hazardous weather outlook, Dec 23, 4:30 AM CST, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 430 AM CST TUE DEC 23 2014 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 241200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 430 AM CST TUE DEC 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT AFTER SOME MORNING FOG...SHOWERS AND THUNDERSTORMS WILL INCREASE THROUGH MIDDAY AND CONTINUE THROUGH THE AFTERNOON. SOME OF THESE STORMS COULD BE STRONG TO SEVERE...PRIMARILY IN SOUTH CENTRAL LOUISIANA. THIS ACTIVITY SHOULD END TONIGHT BEHIND THE COLD FRONT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CHRISTMAS MORNING COULD SEE FREEZING TEMPERATURES ACROSS PARTS OF EAST TEXAS AND CENTRAL LOUISIANA. THE NEXT COLD FRONT PASSAGE THIS WEEKEND COULD PRODUCE SOME SHOWERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY LATER THIS MORNING OR AFTERNOON. GMZ430-432-435-450-452-455-470-472-475-241200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 430 AM CST TUE DEC 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL END THIS MORNING...WHILE SHOWER AND THUNDERSTORM ACTIVITY WILL INCREASE. SOME OF THE STORMS COULD BE STRONG THIS AFTERNOON. ACTIVITY WILL DECREASE THIS EVENING...BUT STRONG WINDS BEHIND THE COLD FRONT WILL KEEP THE MARINE WATERS HAZARDOUS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG NORTH OR NORTHWEST WINDS ON WEDNESDAY WILL WEAKEN WEDNESDAY EVENING. DUE TO THE STRONG WINDS...LOW WATER ADVISORIES FOR THE SABINE-NECHES AND CALCASIEU WATERWAYS MAY BE NECESSARY ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED.
In the hours before
Local storm report, Dec 23, 10:59 AM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1059 AM CST TUE DEC 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM HAIL KIRBYVILLE 30.66N 93.90W
12/23/2014 E1.00 INCH JASPER TX FIRE DEPT/RESCUE
&&
JBRAZZELLocal storm report, Dec 23, 11:08 AM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1108 AM CST TUE DEC 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM HAIL BORDELONVILLE 31.11N 91.91W
12/23/2014 E2.50 INCH AVOYELLES LA PUBLIC
&&
JBRAZZELSpecial weather statement, Dec 23, 11:08 AM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1108 AM CST TUE DEC 23 2014
LAZ041-073-074-231815-
CALCASIEU LA-WEST CAMERON LA-EAST CAMERON LA-
1108 AM CST TUE DEC 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR CALCASIEU AND CAMERON PARISHES
UNTIL 1215 PM CST...
AT 1106 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF CAMERON...MOVING NORTHEAST
AT 45 MPH.
THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...HOLLY
BEACH...CAMERON...HACKBERRY...RUTHERFORD BEACH...CREOLE AND GRAND
LAKE.
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST TUESDAY EVENING
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 2972 9301 2976 9303 2978 9327 2976 9350
3005 9344 3005 9332 2987 9335 2989 9339
2985 9346 2983 9334 2984 9324 2991 9323
2996 9326 3001 9326 3005 9329 3003 9281
K. KUYPER!Local storm report, Dec 23, 11:13 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1113 AM CST TUE DEC 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 AM HAIL 4 NE SABINE PASS 29.77N 93.85W
12/23/2014 E0.25 INCH CAMERON LA PUBLIC
1/4 INCH HAIL AND WINDS OF 37 MPH AT CHENIERE
&&
ATINGLERSpecial weather statement, Dec 23, 11:25 AM CST, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1125 AM CST TUE DEC 23 2014 LAZ027-030-TXZ260-231815- NORTHERN NEWTON TX-BEAUREGARD LA-VERNON LA- 1125 AM CST TUE DEC 23 2014 ...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD AND VERNON PARISHES... SIGNIFICANT WEATHER ADVISORY FOR NEWTON COUNTY UNTIL 1215 PM CST... AT 1122 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES WEST OF BIVENS...MOVING NORTHEAST AT 45 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...BIVENS... MERRYVILLE...SINGER...TULLA...DE RIDDER AND BUNDICK LAKE. THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. LAT...LON 3090 9318 3076 9301 3053 9368 3069 9377
Special weather statement, Dec 23, 11:29 AM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1129 AM CST TUE DEC 23 2014
LAZ041-042-074-231815-
CALCASIEU LA-JEFFERSON DAVIS LA-EAST CAMERON LA-
1129 AM CST TUE DEC 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR CALCASIEU...JEFFERSON DAVIS AND
CAMERON PARISHES UNTIL 1215 PM CST...
AT 1130 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM FENTON TO 7 MILES SOUTHWEST OF LAKE
CHARLES REGIONAL AIRPORT...MOVING EAST AT 25 MPH.
THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
IOWA...HOLMWOOD...LACASSINE...PINE ISLAND...WELSH...BELL CITY...HAYES
AND HATHAWAY.
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND PEA
TO NICKEL SIZE HAIL. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL
THESE STORMS HAVE PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST TUESDAY EVENING
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3039 9311 3042 9310 3043 9304 3043 9277
3047 9273 3049 9263 3005 9270 3003 9308
3005 9313 3006 9354
K. KUYPERThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 1:07 AM CST | Marine Dense Fog Advisory | LCH | 11 hr | |
| Dec 23, 2:33 AM CST | Dense Fog Advisory | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 7 hr |
| Dec 23, 4:42 AM CST | Special Weather Statement | LCH | Saint Martin | 33 min |
| Dec 23, 8:41 AM CST | Special Weather Statement | LCH | Lafayette, Vermilion | 64 min |
| Dec 23, 9:06 AM CST | Tornado Warning | LCH | Acadia, Lafayette, Vermilion | 24 min |
| Dec 23, 9:15 AM CST | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 45 min |
| Dec 23, 9:15 AM CST | Severe Thunderstorm Warning | LCH | Lafayette, Vermilion | 45 min |
| Dec 23, 9:24 AM CST | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry | 36 min |
| Dec 23, 9:29 AM CST | Tornado Warning | LCH | Lafayette, Saint Martin, Vermilion | 46 min |
| Dec 23, 9:40 AM CST | Severe Thunderstorm Warning | LCH | Avoyelles, Saint Landry | 65 min |
| Dec 23, 9:52 AM CST | Severe Thunderstorm Warning | LCH | Lafayette, Saint Landry, Saint Martin | 38 min |
| Dec 23, 9:54 AM CST | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu | 51 min |
| Dec 23, 10:02 AM CST | Special Marine Warning | LCH | 58 min | |
| Dec 23, 10:11 AM CST | Severe Thunderstorm Warning | LCH | Avoyelles | 64 min |
| Dec 23, 10:12 AM CST | Small Craft Advisory | LCH | 32 hr | |
| Dec 23, 10:25 AM CST | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Rapides, Vernon | 50 min |
| Dec 23, 10:29 AM CST | Tornado Warning | LCH | Allen, Beauregard | 31 min |
| Dec 23, 10:31 AM CST | Special Weather Statement | LCH | Evangeline | 59 min |
| Dec 23, 10:43 AM CST | Special Marine Warning | LCH | 62 min | |
| Dec 23, 10:58 AM CST | Special Weather Statement | LCH | Acadia | 62 min |
| Dec 23, 11:08 AM CST | Special Weather Statement | LCH | Cameron | 67 min |
| Dec 23, 11:15 AM CST | Severe Thunderstorm Warning | LCH | Evangeline, Rapides | 45 min |
| Dec 23, 11:25 AM CST | Special Weather Statement | LCH | Beauregard | 50 min |
| Dec 23, 11:29 AM CST | Special Weather Statement | LCH | Jefferson Davis | 46 min |
| Dec 23, 11:44 AM CST | Areal Flood Advisory | LCH | Calcasieu | 2 hr |
| Dec 23, 11:44 AM CST | Gale Warning | LCH | 18 hr | |
| Dec 23, 11:44 AM CST | Small Craft Advisory | LCH | 30 hr | |
| Dec 23, 11:52 AM CST | Severe Thunderstorm Warning | LCH | Avoyelles, Rapides | 20 min |
| Dec 23, 12:02 PM CST | Special Weather Statement | LCH | Acadia | 58 min |
| Dec 23, 12:05 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Jefferson Davis | 25 min |
| Dec 23, 12:16 PM CST | Special Weather Statement | LCH | Vernon | 29 min |
| Dec 23, 12:35 PM CST | Special Weather Statement | LCH | Acadia, Lafayette, Vermilion | 40 min |
| Dec 23, 12:59 PM CST | Severe Thunderstorm Warning | LCH | Lafayette, Saint Landry, Saint Martin | 25 min |
| Dec 23, 1:14 PM CST | Special Weather Statement | LCH | Saint Landry | 31 min |
| Dec 23, 1:40 PM CST | Areal Flood Advisory | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 110 min |
| Dec 23, 3:21 PM CST | Special Weather Statement | LCH | Saint Martin | 24 min |
| Dec 23, 3:30 PM CST | River Flood Warning | LCH | Lafayette, Vermilion | 29 hr |
| Dec 23, 5:20 PM CST | Low Water Advisory | LCH | 22 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.